# SDR IPXA2020100661006

- Difficulty date: September 21, 2020
- Submitted: October 6, 2020
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 75,162 hours, 16,351 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Doubler
- Part number: ARB28932
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C RT WING FIXED LEADING EDGE BEADED DOUBLER IS CRACKED BETWEEN STA XOS 653 TO 658.  REPAIRED CRACKED RT WING FIXED LEADING EDGE BEADED DOUBLER BETWEEN STA XOS 653 TO 658, IAW SRM 57-40-02 REPAIR 15 FIG 205.  (MAJOR)
